# SDR HALA0401045

- Difficulty date: November 1, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 7,643 hours, 1,509 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Relay
- Condition: Burned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX HALF WAY THROUGH FLIGHT, ELECTRICAL BURNING SMELL APPEARED IN COCKPIT.  AS A PRECAUTION TURNED C-1 HYD PUMP.  SMELLED DISAPATED.  FOUND RELAY M303 LEAKING EXTERNALLY.  TIME DELAY FOR CI PUMP.  NO STOCK HNL, AOC FOR CCN-2903041.  348 TO MOC. RM5273.  REPLACED ECCR IAE AMM 29-11-14.  OPS CHECK OK NO BURNING SMELL NOTED.  REMOVED AND REPLACED RELAY M303.  OPS CHECK OK IAW FIM 29-11-00-1.
